MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS BRAHMS PCT; PROCALCITONIN ASSAY

ROCHE DIAGNOSTICS ELECSYS BRAHMS PCT; PROCALCITONIN ASSAY
Catalog Number 08828644190
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 6000 e601 module serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys brahms pct results from the cobas 6000 e601 module.The initial result was >100 ng/ml.The physician requested manual dilution, and the customer performed a 1:4 manual dilution.The result was 15 ng/ml (x4=60 ng/ml).The customer performed another 1:2 manual dilution of the original sample, producing a result of 52 ng/ml.The customer did not know which result was correct.
 
Additional Manufacturer Narrative
The investigation was unable to determine a specific root cause.A general reagent or analyzer problem was not present, because the qc prior to the event was within ranges.

Brand Name
ELECSYS BRAHMS PCT
Common Device Name
PROCALCITONIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23942961
Report Number1823260-2026-00002
Device Sequence Number7946478
Product Code PRI
UDI-Device Identifier07613336166635
UDI-Public07613336166635
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K192815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08828644190
Device Lot Number864044
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown